# SDR 01FDEA00351

- Difficulty date: May 11, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: 054FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47808
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT T/O WITH GEAR HANDLE UP RED LIGHT ILLUM ON S/O GEAR IND PNL FOR THE LEFT GEAR.  RAN RED TABS.  REMOVED AND REPLACED PROX BOX, LT DOWNLOCK SENSORS, LT MLG DOOR LATCHED SENSOR.  SPLICED WIRING PER IAW SMP.  GEAR SWING PER IAW DC10 MM 32-10-00-5 AND GEAR IND OPS CK PER 32-60-00-5.  OPS CHECK GOOD.
